I have suffered with anxiety since I was little but I have managed to keep it calm. 2 months after having a baby I started getting numbness on the right side of my face no drooping I still feel stuff my anxiety went up then I noticed every time I looked at the sky or light bright walls I can see white floaters that made my anxiety go through the roof doctor put down to anxiety put me on escitalopram 5mg been on them for 3 weeks I get pressure in my head feel dizzy / nauseous I take it in morning after 3/4 hours I feel symptoms easing off but get butterfly s across my chest are these normal feelings on these tablets
Kerry; Yes this is very common when you first start this medication you should be just about through the hardest time.And within the next few weeks you should feel pretty good. When you get butterfly's in the stomach check your breathing and make sure your not taking very short breaths I used to have a habit of doing this and would get the same symptoms your talking about the spots of light and butterfly feeling in my stomach. You want to try and breath deep so you can see your stomach come out and back in do it very slowly it has worked well for me over the years, Shallow breathing brings on a lot of problems focus on the good things like the beautiful new baby But it takes a little time for this medication to get in you system all the way your almost there if you continue to have problems please check back with your doctor could be just a dose adjustment well take care of it. Have a great weekend try not to focus on these symptoms when you notice them think of something else. Chuck1957
Kerry; Yes the floaters are very common I know if I bend down or turn my head all the way to look far left or right it does something to circulations and I get these spots of super bright sparkles Try and not worry about them and enjoy those wonderful children. Feel free to keep in touch and know you are not alone. Let me know what your doctor says. By the way if you are nursing the baby let the doctor know. Chuck1957
That is Great Kerry that you are also seeking therapy, I also have suffered with this junk pretty much all my life and find that if you believe faith is good, a positive attitude, And a sense of humor.And you know the mind is a very powerful thing and it is good to read about symptoms and other people but do not let it get to you, Sometimes we adsorb more than we need or start to think we are having these problems. But it does help to know you are not alone by far.I am a very firm believer in chemical imbalance and many of these medications replace natural chemicals that our body produces But hormones both male and female play a part of this and serotinin medications is a chemical that our brain makes natural and many people are helped alot by these newer medications once we get through the side effects.So please believe only half of what you read.And know you did nothing to cause this nobody is immune from this terrible junk.
Keep up the great work and stay Positive feel free anytime to come in and ask any medication questions we have so many great people that most are sharing there experience with others.But it does take time and we have plenty of that.Please stick with it for you and your family. It is so worth the end results feel free to contact me too If you are comfortable with talking with me a huge part of all of this is finally understanding we need help. Have a great Thanksgiving and try not to read to much in your symptoms we can be our own worse enemy. Chuck1957
Kerry Yes the foggy would be from the dose increase but it should go away also, Glad your at mid range now so you should have some better days Just remember a bum one slips in here and there but not to worry about. And you for sure have your hands full. Good you got in and seen the Therapist too not easy but if it helps it is sure worth the time. Hope you all had a good Thanksgiving. keep the chin up and move foward slowly. Chuck1957
Hi; Kerry, we have talked a few times back and forth, but I wanted you to know I was into
the doctor the other day and asked about the sparkles or twinkles because I have always had them from young like you and she said to me it was caused lots of times as a symptom of anxiety and I have messed around with it like I think I told you when I turn my head as far as it well go to either side when I come back I have the sparks then last night looking at the moon I noticed them then to.The other thing my doctor told me is it's just like if you get up from a laying or sitting position how you get a slight rush its the same time of reaction. Now I have a question on the dropped lip feeling have you ever tried a hot rag on that side of the face to see if it makes any difference when my Mom was alive I used to do this for her tmj and it seemed to work for her.Not too hot just tap water hot you don't want to burn yourself you have to be able to chase those kids around.lol But many times we tend to look for things when other symptoms are gone could be you have had it much longer but you are worrying about it more now. Ask your doctor again when your in. Have a good weekend Chuck1957
Kerry; It's more like what symptoms I don't have and this has been all my life that I can remember. Finally have gotten the right combination of meds and doing real well. the worst were panic attacks, Hyperventilating, nervousness all the time no sleep, stomach, and diarrhea, AND MUCH MORE SO I FEEL VERY BLESSED. FINALLY chuck1957
Kerry I know it is hard but between the medication And learning to not focus on the symptoms, the breathing deep and slow exercises, Thinking positive, keep your sense of humor, And some faith you well get through this too. Also patience you well do just fine. Best wishes Chuck1957
Your numbness and tingling in your face is due to untreated anxiety. I may have missed it, but I only have read of your taking Lexapro for your lifelong anxiety problems, including panic attacks. Chuck has given you lots of helpful advice on breathing techniques, floaters in your eyes and other non-drug issues to be aware of. But I'm a firm believer that you need anti-anxiety medicine if you don't have all of your anxiety symptoms under control by the 5th week point in your lexapro/escitalopram treatment. Lexapro is an SSRI antidepressant that may or may not take care of a person's anxiety. Your history with anxiety problems seems to indicate lexapro will not be sufficient but that's not a guarantee. Only time will tell. So give the lexapro a chance by all means, but be aware that it's okay to call your Doc if the lexapro just isn't covering all of your anxiety after the 5th week is completed and let him or her know the lexapro isn't enough for your needs.
Any anxiety symptoms that remain after 5 weeks are not okay. Please talk to your Dr. and get more help for the anxiety if needed. You need to feel better and to take good care of your kids. I have GAD, generalized anxiety disorder, and my Dr. treated that first and the depression 2nd because the anxiety was so bad. We're all a bit different. I have had to take anti-anxiety meds and separate antidepressants for some years. But I've had many great years with the right medicines. I hope you're feeling better soon. Best wishes to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Apr 2013 • 1 answer
Posted 4 Jun 2013 • 1 answer
Anxiety - just had a baby boy he is 7months old now so I've had my cat for 10yrs OK but my cat is b?
Posted 1 Mar 2015 • 1 answer
Posted 20 Mar 2015 • 2 answers
Posted 31 Jan 2017 • 0 answers